Herbal hallucinations: common abuse situations seen in the emergency department

J Emerg Nurs. 2010 Nov;36(6):594-6. doi: 10.1016/j.jen.2010.07.018.
No abstract available

Publication types

  • Case Reports

MeSH terms

  • Adolescent
  • Aggression / drug effects
  • Antidotes / therapeutic use
  • Benzodiazepines / therapeutic use
  • Charcoal / therapeutic use
  • Datura stramonium / adverse effects*
  • Emergency Service, Hospital*
  • Fluid Therapy
  • Hallucinations / chemically induced*
  • Humans
  • Male
  • Mescaline / adverse effects*
  • Nausea / chemically induced
  • Polyethylene Glycols / therapeutic use
  • Salvia / adverse effects*
  • Seeds / adverse effects
  • Solvents / therapeutic use
  • Substance-Related Disorders / diagnosis*
  • Substance-Related Disorders / drug therapy
  • Vomiting / chemically induced

Substances

  • Antidotes
  • Solvents
  • Benzodiazepines
  • Charcoal
  • Polyethylene Glycols
  • Mescaline